# SDR ASOA2019112033062

- Difficulty date: October 23, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 145929
- Aircraft time: 36,416 hours, 22,744 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525422003
- Condition: Corroded
- Location: Frame 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND FLOORBEAM AT FRAME 62 /STRINGER 16R TO BE CORRODED. MAINTENANCE REPLACED CORRODED FLOORBEAM AT FRAME 62/ STRINGER 16
